# SDR FDEA201207252679

- Difficulty date: July 25, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1350-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17R WEB LOWER SIDE, BS 1350-1360 CORRODED. FOUND TO BE IN LIMITS.
